# SDR ASAA2023121347270

- Difficulty date: December 13, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367191600100
- Part serial: NA
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 546: CABIN FLOOR PANEL 232EF DAMAGED 8" FROM REAR EDGE. GROUNDED - YES. EVALUATED 232EF CABIN FLOOR PANEL AS BEYOND REPAIRABLE LIMITS AND REQUIRES REPLACEMENT IAW A320-200 SRM 53-02-00-283-001 TABLE2 REV.146.  FH=35266:10  FC:11749  WV=015  RECEIVED NEW FLOOR BOARD PANEL 232EF, P/N:5367191600100, TO BE INSTALLED ON NON ROUTINE 32098 (HAECO) CUST CARD NO G1871098.  PO:1077072.1
